On Riesz-Caputo Formulation for Sequential Fractional Variational Principles
Fahd Jarad,
Thabet Abdeljawad and
Dumitru Baleanu
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
This paper deals with sequential Riesz-Caputo fractional variational problems with and without the presence of delay in the state variables and their derivatives. In both cases the necessary conditions for the optimal control are reported.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/890396.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/890396.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:890396
DOI: 10.1155/2012/890396
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().